# SDR COMA086381

- Difficulty date: September 2, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 35,311 hours, 32,904 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: Activated
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO AVP RECEIVED CARGO BOTTLE LOW CAUTION MSG IN FLT.  ACFT DIVERTED TO PIT AND LANDED SAFELY.  DEFERRED PER MEL 26-25-01.
